# SDR 08FDEA04342

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562451
- Condition: Corroded
- Location: Bs 950f-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE OF STR 27L, STA 950F TO STA 1110.  REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED STRINGER SECTION FOR ACCESS AND REMOVED DAMAGED STRINGER SECTION, FABRICATED NEW STRINGER SECTION, FABRICATED REPAIR SPLICE.  INSTALLED REPAIR PARTS AND STRINGER SECTION REMOVED FOR ACCESS IAW SRM 53-10-1, 51-10-6, 53-10-3, 53-10-2.
